首页    期刊浏览 2024年09月15日 星期日
登录注册

文章基本信息

  • 标题:An embedding of Schwartz distributions in the algebra of asymptotic functions
  • 本地全文:下载
  • 作者:Michael Oberguggenberger ; Todor Todorov
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1998
  • 卷号:21
  • 期号:3
  • 页码:417-428
  • DOI:10.1155/S0161171298000593
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    We present a solution of the problem of multiplication of Schwartz distributions by embedding the space of distributions into a differential algebra of generalized functions, called in the paper “asymptotic function,” similar to but different from J. F Colombeau's algebras of new generalized functions.

国家哲学社会科学文献中心版权所有